# SDR CA091103008

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft time: 1,369 hours
- Engine: Pwc PW308C
- System (JASC): 2810 · Fuel Storage
- Part: Actuator
- Part number: D97D006071
- Condition: Faulted
- Location: Shutoff Valve
- Part time: 1,407 hours
- Component: Shutoff Valve, Zenith
- Component part number: B9731652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUNCTIONAL CHECK OF THE HYD SHUT-OFF VALVES DETECTED A FAILURE OF THE NR 2 ENG FUEL SHUT-OFF VALVE STANDBY ACTUATOR. (THE 2 VALVES ARE WIRED IN SERIES.) THE INTERNAL SWITCH AND STANDBY MOTOR WINDINGS CIRCUIT SHOWS OPEN.  ACTUATOR WAS REPLACED AND FAULT CLEARED. THE STANDBY CIRCUIT OF THIS MOTOR IS ONLY TESTED DURING AN `A` PHASE INSP EVERY 400 HRS. OR 8 MONTHS. THIS FAILURE WOULD NOT BE EVIDENT TO THE FLIGHT CREW DURING NORMAL OPERATIONS.
